Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 162, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Oct 17, 2007, 1:13 PM CDT for 4 counties in Kansas. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 17, 2007, 1:13 PM CDT (18:13 UTC)
- Expired
- Oct 17, 2007, 1:51 PM CDT
- In force
- 38 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Allen County, KS, Labette County, KS, Neosho County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 158 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 17, 1:15 PM CDT | HAIL 0.75 | Galesburg, KS | |
| Oct 17, 1:34 PM CDT | TSTM WND GST 51 | Erie, KS | |
| Oct 17, 1:34 PM CDT | HAIL 0.88 | Erie, KS | |
| Oct 17, 1:41 PM CDT | TSTM WND GST 55 | 2 Nne St. Paul, KS | |
| Oct 17, 1:43 PM CDT | TSTM WND GST 60 | 1 N Stark, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 10:43 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 6.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 356 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 171813
SVRICT
KSC001-099-133-205-171900-
/O.NEW.KICT.SV.W.0162.071017T1813Z-071017T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
113 PM CDT WED OCT 17 2007
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LABETTE COUNTY IN SOUTHEAST KANSAS.
NEOSHO COUNTY IN SOUTHEAST KANSAS.
NORTHEASTERN WILSON COUNTY IN SOUTHEAST KANSAS.
SOUTHERN ALLEN COUNTY IN SOUTHEAST KANSAS.
* UNTIL 200 PM CDT.
* AT 112 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PETROLIA TO 6 MILES WEST OF
ERIE TO PARSONS...AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
CHANUTE...DENNIS...EARLTON...ELSMORE...ERIE...GALESBURG...
HUMBOLDT...PARSONS...PETROLIA...SAVONBURG...ST. PAUL...STARK...
SOUTH MOUND...CHANUTE AIRPORT.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHEAST KANSAS.
LAT...LON 3731 9507 3728 9545 3752 9546 3773 9564
3773 9553 3773 9552 3779 9551 3791 9508
TIME...MOT...LOC 1813Z 237DEG 40KT 3773 9548 3759 9534
3737 9531
$$
LAWSON2 follow-up statements
000
WWUS53 KICT 171830
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
130 PM CDT WED OCT 17 2007
KSC099-205-171840-
/O.CAN.KICT.SV.W.0162.000000T0000Z-071017T1900Z/
WILSON KS-LABETTE KS-
130 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LABETTE AND
NORTHEASTERN WILSON COUNTIES HAS BEEN CANCELLED...
AT 126 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHEAST KANSAS.
LAT...LON 3738 9507 3738 9538 3752 9546 3769 9549
3773 9553 3774 9551 3779 9551 3791 9508
TIME...MOT...LOC 1830Z 237DEG 40KT 3783 9528 3769 9514
3747 9511
$$
KSC001-133-171900-
/O.CON.KICT.SV.W.0162.000000T0000Z-071017T1900Z/
ALLEN KS-NEOSHO KS-
130 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NEOSHO AND
SOUTHERN ALLEN COUNTIES UNTIL 200 PM CDT...
AT 126 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO
QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF HUMBOLDT TO
STARK TO SOUTH MOUND...MOVING NORTHEAST AT 45 MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
NEOSHO AND SOUTHERN ALLEN COUNTIES...INCLUDING THE TOWNS OF STARK...
ST. PAUL...SAVONBURG AND ELSMORE.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHEAST KANSAS.
LAT...LON 3738 9507 3738 9538 3752 9546 3769 9549
3773 9553 3774 9551 3779 9551 3791 9508
TIME...MOT...LOC 1830Z 237DEG 40KT 3783 9528 3769 9514
3747 9511
$$
LAWSON000
WWUS53 KICT 171851
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
151 PM CDT WED OCT 17 2007
KSC001-133-171901-
/O.CAN.KICT.SV.W.0162.000000T0000Z-071017T1900Z/
ALLEN KS-NEOSHO KS-
151 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR NEOSHO AND SOUTHERN ALLEN
COUNTIES HAS BEEN CANCELLED...
AT 149 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHEAST KANSAS.
LAT...LON 3738 9507 3738 9538 3752 9546 3769 9549
3773 9553 3774 9551 3779 9551 3791 9508
TIME...MOT...LOC 1851Z 237DEG 40KT 3796 9503 3782 9489
3759 9486
$$
LAWSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 6:23 AM CDT, 6 hours 50 minutes earlier.
Area forecast discussion, Oct 17, 6:23 AM CDT, 6 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 623 AM CDT WED OCT 17 2007 .AVIATION... 12Z TAFS...IFR AND LIFR CONDITIONS WILL PREVAIL DURING MUCH OF THE TAF PERIOD. THUNDERSTORMS WILL AFFECT EACH TAF SITE AT VARIOUS TIMES DURING THE DAY AND EVENING BEFORE THEY MOVE OFF INTO MISSOURI AND ARKANSAS. THERE COULD BE A BRIEF PERIOD OF FOG BEHIND THE PRECIPITATION TONIGHT...BEFORE WINDS SHIFT TO THE WEST. AT THIS TIME DID NOT INCLUDE IT IN THE FORECAST WITH UNCERTAINTY AS TO COVERAGE AND DURATION. SCHRECK && .PREV DISCUSSION... /ISSUED 252 AM CDT WED OCT 17 2007/ DISCUSSION... MAIN FORECAST CONCERN CONTINUES TO BE SEVERE WEATHER POTENTIAL MAINLY THIS AFTERNOON AND EVENING. TODAY-TONIGHT: WEAKER LEAD SHORTWAVE TROF WILL EJECT NEWD ACROSS KANSAS THIS MORNING FROM THE SOUTHERN HIGH PLAINS. THIS FEATURE COMBINED WITH DIFFLUENT FLOW ALOFT AND STRONG MOISTURE TRANSPORT...SHOULD ALLOW CONVECTION TO BECOME FAIRLY WIDESPREAD ACROSS OUR FORECAST AREA THIS MORNING INTO THIS PM. A FEW OF THE STORMS COULD BE STRONG THIS AM IN CENTRAL/SOUTH CENTRAL KS RESULTING FROM STEEP MID-LEVEL LAPSE RATES AND EFFECTIVE SHEAR OF 30-35 KT. BY LATE THIS PM...DRYLINE SHOULD EXTEND SWD FROM TRIPLE POINT IN CENTRAL KS TO WESTERN OK AS THE MAIN SHORTWAVE TROF BEGINS TO OVERSPREAD OUR AREA WHILE BECOMING NEGATIVELY TILTED. CLOUDS/WIDESPREAD PRECIPITATION TODAY WILL KEEP CAPES MARGINAL (1000 J/KG) AND LCL HEIGHTS VERY LOW ACROSS S-CNTRL/SERN KS THIS PM/EVE. PARTIAL CLEARING AHEAD OF THE DRYLINE SHOULD ALLOW SUPERCELL-TYPE STORMS TO DEVELOP LATE THIS PM/EVE FROM S-CNTRL KS INTO WESTERN OK. STRONGEST WIND FIELDS AND LEFT FRONT QUAD OF STRONG MID-UPPER JET STREAK PROGGED OVER SERN KS LATE THIS PM/EVE. CONCUR WITH SPC DAY 1 MODERATE RISK FOR SERN KS AND WILL MENTION POSSIBILITY OF STRONG TORNADOES THERE IN OUR HAZARDOUS WEATHER OUTLOOK. ALTHOUGH BETTER INSTABILITY WILL RESIDE SOUTH OF THE KS BORDER IN OK...WE WILL HAVE TO MONITOR FOR ANY SUPERCELLS MOVING RAPIDLY NEWD OUT OF OKLAHOMA PER BUNKERS LEFT/RIGHT MOVING VECTORS. NO GUARANTEE TORNADIC STORMS WILL MATERIALIZE OF COURSE...BUT THE PATTERN SUGGESTS THE POSSIBILITY CERTAINLY EXISTS. LATER TONIGHT...STORMS SHOULD MOVE EAST-NORTHEASTWARD OUT OF OUR AREA AHEAD OF THE DRYLINE. THURSDAY: AS THE DEPARTING BUT STRENGTHENING SYSTEM FORMS INTO AN UPPER LOW OVER THE UPPER MISSISSIPPI VALLEY...THE PRESSURE GRADIENT WILL REMAIN QUITE STRONG ACROSS OUR FORECAST AREA. ALL MODELS SUGGEST THAT WRAPAROUND MOISTURE AND VORT LOBE ENERGY PINWHEELING AROUND THE UPPER LOW...WILL MOVE SEWD ACROSS OUR AREA DURING THE DAY. THIS WILL PROVIDE A SMALL CHANCE OF VERY LIGHT RAIN SHOWERS AND COULD TAKE THE EDGE OFF MOMENTUM TRANSFER ON THE WINDS. HOWEVER...IT LOOKS FEASIBLE THAT A WIND ADVISORY MAY BE NEEDED IN CENTRAL AND PERHAPS S-CNTRL KS. FRIDAY-MONDAY: NO SIGNIFICANT CHANGES WERE MADE TO THIS PERIOD. FRI-SAT BOTH LOOK LIKE NICE DAYS WITH SHORTWAVE RIDGING MOVING OVER KANSAS LEADING TO GRADUAL WARMING TEMPERATURES. STILL A LOT OF UNCERTAINTY WITH NEXT SIGNIFICANT UPPER TROF COMING ACROSS THE WESTERN CONUS INTO THE PLAINS LATE IN THE WEEKEND INTO EARLY NEXT WEEK. THIS IS IN VIEW OF THE LARGE SPREAD ON THE GFS ENSEMBLE MEMBERS...WHILE THE ECMWF IS NOT SHOWING MUCH RUN TO RUN CONSISTENCY. CHANCE OF SHOWERS/T-STORMS APPEARS REASONABLE SUN NIGHT INTO MON FOR NOW. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 72 53 65 45 / 80 30 20 10 HUTCHINSON 72 52 64 45 / 80 30 30 10 NEWTON 70 53 64 45 / 80 40 30 10 ELDORADO 71 55 65 45 / 90 50 20 10 WINFIELD-KWLD 73 55 68 45 / 90 30 20 10 RUSSELL 71 49 61 42 / 70 40 30 10 GREAT BEND 71 50 63 43 / 70 30 30 10 SALINA 70 52 60 44 / 80 60 30 10 MCPHERSON 71 52 63 44 / 80 40 30 10 COFFEYVILLE 72 57 68 46 / 100 70 20 10 CHANUTE 70 57 65 46 / 100 80 20 10 IOLA 70 57 65 47 / 100 80 20 10 PARSONS-KPPF 71 57 67 46 / 100 70 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 17, 5:01 AM CDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 501 AM CDT WED OCT 17 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-181115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 501 AM CDT WED OCT 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY INTO THIS EVENING...AS A STRENGTHENING STORM SYSTEM MOVES ACROSS THE KANSAS REGION. A FEW OF THE STORMS THIS MORNING INTO EARLY THIS AFTERNOON MAY PRODUCE HAIL UP TO NICKEL SIZE. LATE THIS AFTERNOON AND EVENING...SUPERCELL THUNDERSTORMS MAY DEVELOP NEAR A DRYLINE AND MOVE NORTHEASTWARD RAPIDLY INTO SOUTH CENTRAL AND SOUTHEASTERN KANSAS. IF THESE STORMS ARE ABLE TO DEVELOP...THEY WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...AND POSSIBLY A STRONG TORNADO. THE HIGHEST THREAT AREA FOR TORNADOES IS ACROSS SOUTHEASTERN KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS OF 45 MPH MAY AFFECT CENTRAL KANSAS THURSDAY. A WIND ADVISORY MAY BE REQUIRED. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY ACROSS THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING MAINLY ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC
In the hours before
Local storm report, Oct 17, 12:09 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1209 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM HAIL 5 W SEDAN 37.13N 96.28W
10/17/2007 E0.50 INCH CHAUTAUQUA KS LAW ENFORCEMENT
&&
ELDERSpecial weather statement, Oct 17, 12:11 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1211 PM CDT WED OCT 17 2007 KSZ098-099-171745- CHAUTAUQUA-MONTGOMERY- 1211 PM CDT WED OCT 17 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA AND MONTGOMERY COUNTIES... AT 1207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF ELK FALLS TO SEDAN TO PERU...AND MOVING NORTHEAST AT 60 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Local storm report, Oct 17, 12:14 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1214 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM TSTM WND GST CHAUTAUQUA 37.02N 96.18W
10/17/2007 E60 MPH CHAUTAUQUA KS TRAINED SPOTTER
&&
ELDERLocal storm report, Oct 17, 12:32 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1232 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 PM TSTM WND GST 7 S ELK CITY 37.19N 95.91W
10/17/2007 E70 MPH MONTGOMERY KS TRAINED SPOTTER
&&
ELDERLocal storm report, Oct 17, 12:53 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1253 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM TSTM WND GST NEODESHA 37.42N 95.68W
10/17/2007 E60 MPH WILSON KS TRAINED SPOTTER
&&
ELDERLocal storm report, Oct 17, 1:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
112 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM HAIL THAYER 37.49N 95.47W
10/17/2007 E0.75 INCH NEOSHO KS TRAINED SPOTTER
IN ADDITION 6-8 INCH TREE LIMBS DOWN WITH THUNDERSTORM
WIND GUSTS
&&
ELDERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 12:15 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery | 43 min |
| Oct 17, 12:33 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 42 min |
| Oct 17, 3:12 PM CDT | Wind Advisory | ICT | Barton, Ellsworth, Kingman, Lincoln, McPherson, Reno and 2 more | 26 hr |
| Oct 17, 4:01 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 39 min |
| Oct 17, 4:10 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 36 min |
| Oct 17, 4:19 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 56 min |
| Oct 17, 4:48 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick, Sumner | 57 min |
| Oct 17, 4:58 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 62 min |
| Oct 17, 5:20 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 55 min |
| Oct 17, 6:43 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 62 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.